About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 291614, 13 pages
http://dx.doi.org/10.1155/2014/291614
Research Article

Numerical Analysis for a Fractional Differential Time-Delay Model of HIV Infection of CD4+ T-Cell Proliferation under Antiretroviral Therapy

1College of Sciences, Guangxi University for Nationalities, Nanning, Guangxi 530006, China
2Departamento de Matematica, Universidad Tecnica Federico Santa Maria, Casilla 110-V, Valparaiso, Chile

Received 2 October 2013; Accepted 11 December 2013; Published 12 February 2014

Academic Editor: Abdon Atangana

Copyright © 2014 Yiliang Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. A. Weiss, “How does HIV cause AIDS?” Science, vol. 260, no. 5112, pp. 1273–1279, 1993. View at Publisher · View at Google Scholar · View at Scopus
  2. Y. Yan and C. Kou, “Stability analysis for a fractional differential model of HIV infection of CD4+ T-cells with time delay,” Mathematics and Computers in Simulation, vol. 82, no. 9, pp. 1572–1585, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. A. S. Perelson, D. E. Kirschner, and R. De Boer, “Dynamics of HIV infection of CD4+ T cells,” Mathematical Biosciences, vol. 114, no. 1, pp. 81–125, 1993. View at Publisher · View at Google Scholar · View at Scopus
  4. R. V. Culshaw and S. Ruan, “A delay-differential equation model of HIV infection of CD4+ T-cells,” Mathematical Biosciences, vol. 165, no. 1, pp. 27–39, 2000. View at Publisher · View at Google Scholar · View at Scopus
  5. J. Arino, C. C. McCluskey, and P. van den Driessche, “Global results for an epidemic model with vaccination that exhibits backward bifurcation,” SIAM Journal on Applied Mathematics, vol. 64, no. 1, pp. 260–276, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. Atangana and N. Bildik, “Approximate solution of tuberculosis disease population dynamics model,” Abstract and Applied Analysis, vol. 2013, Article ID 759801, 8 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  7. J. Dushoff, W. Huang, and C. Castillo-Chavez, “Backwards bifurcations and catastrophe in simple models of fatal diseases,” Journal of Mathematical Biology, vol. 36, no. 3, pp. 227–248, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. H. Gómez-Acevedo and M. Y. Li, “Backward bifurcation in a model for HTLV-I infection of CD4+ T cells,” Bulletin of Mathematical Biology, vol. 67, no. 1, pp. 101–114, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. R. Qesmi, J. Wu, J. Wu, and J. M. Heffernan, “Influence of backward bifurcation in a model of hepatitis B and C viruses,” Mathematical Biosciences, vol. 224, no. 2, pp. 118–125, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. O. Sharomi, C. N. Podder, A. B. Gumel, E. H. Elbasha, and J. Watmough, “Role of incidence function in vaccine-induced backward bifurcation in some HIV models,” Mathematical Biosciences, vol. 210, no. 2, pp. 436–463, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. P. van den Driessche and J. Watmough, “A simple SIS epidemic model with a backward bifurcation,” Journal of Mathematical Biology, vol. 40, no. 6, pp. 525–540, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. H. Shu and L. Wang, “Role of CD4+ T-cell proliferation in HIV infection under antiretroviral therapy,” Journal of Mathematical Analysis and Applications, vol. 394, no. 2, pp. 529–544, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. B. Buonomo and C. Vargas-De-León, “Global stability for an HIV-1 infection model including an eclipse stage of infected cells,” Journal of Mathematical Analysis and Applications, vol. 385, no. 2, pp. 709–720, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. M. Y. Li and H. Shu, “Global dynamics of a mathematical model for HTLV-I infection of CD4+T cells with delayed CTL response,” Nonlinear Analysis: Real World Applications, vol. 13, no. 3, pp. 1080–1092, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. S. Liu and L. Wang, “Global stability of an HIV-1 model with distributed intracellular delays and a combination therapy,” Mathematical Biosciences and Engineering, vol. 7, no. 3, pp. 675–685, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  16. X. Liu, H. Wang, Z. Hu, and W. Ma, “Global stability of an HIV pathogenesis model with cure rate,” Nonlinear Analysis: Real World Applications, vol. 12, no. 6, pp. 2947–2961, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  17. G. P. Samanta, “Permanence and extinction of a nonautonomous HIV/AIDS epidemic model with distributed time delay,” Nonlinear Analysis: Real World Applications, vol. 12, no. 2, pp. 1163–1177, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  18. R. Xu, “Global stability of an HIV-1 infection model with saturation infection and intracellular delay,” Journal of Mathematical Analysis and Applications, vol. 375, no. 1, pp. 75–81, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  19. M. Février, K. Dorgham, and A. Rebollo, “CD4+T-cell depletion in human immunodeficiency virus (HIV) infection: role of apoptosis,” Viruses, vol. 3, no. 5, pp. 586–612, 2011. View at Publisher · View at Google Scholar · View at Scopus
  20. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier Science, Amsterdam, The Netherlands, 2006. View at MathSciNet
  21. Z. Liu and X. Li, “Existence and uniqueness of solutions for the nonlinear impulsive fractional differential equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 18, no. 6, pp. 1362–1373, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  22. Z. Liu and X. Li, “On the controllability of impulsive fractional evolution inclusions in banach spaces,” Journal of Optimization Theory and Applications, vol. 156, no. 1, pp. 167–182, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. Z. Liu and J. Sun, “Nonlinear boundary value problems of fractional functional integro-differential equations,” Computers and Mathematics with Applications, vol. 64, no. 10, pp. 3228–3234, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  24. Z. Liu and J. Sun, “Nonlinear boundary value problems of fractional differential systems,” Computers and Mathematics with Applications, vol. 64, no. 4, pp. 463–475, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  25. I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1999. View at MathSciNet
  26. B. Ross, Fractional Calculus and Its Applications, vol. 457 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1975. View at Publisher · View at Google Scholar · View at MathSciNet
  27. Z. Bai, “On positive solutions of a nonlocal fractional boundary value problem,” Nonlinear Analysis: Theory, Methods and Applications, vol. 72, no. 2, pp. 916–924, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. M. Benchohra, J. R. Graef, and S. Hamani, “Existence results for boundary value problems with non-linear fractional differential equations,” Applicable Analysis, vol. 87, no. 7, pp. 851–863, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. Z. Bai and H. Lü, “Positive solutions for boundary value problem of nonlinear fractional differential equation,” Journal of Mathematical Analysis and Applications, vol. 311, no. 2, pp. 495–505, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. V. D. Gejji, “Positive solutions of a system of non-autonomous fractional differential equations,” Journal of Mathematical Analysis and Applications, vol. 302, no. 1, pp. 56–64, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. D. Jiang and C. Yuan, “The positive properties of the Green function for Dirichlet-type boundary value problems of nonlinear fractional differential equations and its application,” Nonlinear Analysis: Theory, Methods and Applications, vol. 72, no. 2, pp. 710–719, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. E. R. Kaufmann and E. Mboumi, “Positive solutions of a boundary value problem for a nonlinear fractional differential equation,” Electronic Journal of Qualitative Theory of Differential Equations, no. 3, pp. 1–11, 2008. View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  33. C. F. Li, X. N. Luo, and Y. Zhou, “Existence of positive solutions of the boundary value problem for nonlinear fractional differential equations,” Computers and Mathematics with Applications, vol. 59, no. 3, pp. 1363–1375, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  34. Z. Liu and D. Motreanu, “A class of variational-hemivariational inequalities of elliptic type,” Nonlinearity, vol. 23, no. 7, pp. 1741–1752, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  35. Z. Liu, “Anti-periodic solutions to nonlinear evolution equations,” Journal of Functional Analysis, vol. 258, no. 6, pp. 2026–2033, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  36. Z. Liu, “Existence results for quasilinear parabolic hemivariational inequalities,” Journal of Differential Equations, vol. 244, no. 6, pp. 1395–1409, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  37. Z. Liu, “Browder-Tikhonov regularization of non-coercive evolution hemivariational inequalities,” Inverse Problems, vol. 21, no. 1, pp. 13–20, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  38. Z. Peng, Z. Liu, and X. Liu, “Boundary hemivariational inequality problems with doubly nonlinear operators,” Mathematische Annalen, vol. 356, no. 4, pp. 1339–1358, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  39. S. Zhang, “Positive solutions for boundary-value problems of nonlinear fractional differential equations,” Electronic Journal of Differential Equations, vol. 2006, no. 36, pp. 1–12, 2006. View at Scopus
  40. Z.-Y. Zhang, Z.-H. Liu, X.-J. Miao, and Y.-Z. Chen, “Stability analysis of heat flow with boundary time-varying delay effect,” Nonlinear Analysis: Theory, Methods and Applications, vol. 73, no. 6, pp. 1878–1889, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  41. Z.-Y. Zhang, Z.-H. Liu, X.-J. Miao, and Y.-Z. Chen, “New exact solutions to the perturbed nonlinear Schrödinger's equation with Kerr law nonlinearity,” Applied Mathematics and Computation, vol. 216, no. 10, pp. 3064–3072, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  42. A. S. Perelson and P. W. Nelson, “Mathematical analysis of HIV-1 dynamics in vivo,” SIAM Review, vol. 41, no. 1, pp. 3–44, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  43. D. Kirschner, “Using mathematics to understand HIV immune dynamics,” Notices of the American Mathematical Society, vol. 43, no. 2, pp. 191–202, 1996. View at Zentralblatt MATH · View at MathSciNet
  44. C. Kou, Y. Yan, and J. Liu, “Stability analysis for fractional differential equations and their applications in the models of HIV-1 infection,” Computer Modeling in Engineering and Sciences, vol. 39, no. 3, pp. 301–317, 2009. View at Zentralblatt MATH · View at MathSciNet
  45. D. Matignon, “Stability results for fractional differential equations with applications to control processing,” in Computational Engineering in Systems Applications, pp. 963–968, 1996.
  46. K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, A Wiley-Interscience, New York, NY, USA, 1993. View at MathSciNet
  47. Y.-K. Chang, M. M. Arjunan, G. M. N'Guérékata, and V. Kavitha, “On global solutions to fractional functional differential equations with infinite delay in Fréchet spaces,” Computers and Mathematics with Applications, vol. 62, no. 3, pp. 1228–1237, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  48. Z. Ouyang, Y. Chen, and S. Zou, “Existence of positive solutions to a boundary value problem for a delayed nonlinear fractional differential system,” Boundary Value Problems, vol. 2011, Article ID 475126, 17 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  49. E. Ahmed and A. S. Elgazzar, “On fractional order differential equations model for nonlocal epidemics,” Physica A, vol. 379, no. 2, pp. 607–614, 2007. View at Publisher · View at Google Scholar · View at Scopus